# SDR SWAA000118

- Difficulty date: January 19, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N503SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24180
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pump
- Part number: 5718607
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, B-SYSTEM HYD PUMP LOW PRESS LIGHT ILLUMINATED DURING CLIMB.  REMOVED AND REPLACED B-SYSTEM ELECTRIC HYD PUMP AND CASE DRAIN FILTER PER MM.
